Ulcerative colitis and Asacol HD

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Odyssy
New Member


Date Joined Jul 2009
Total Posts : 12
   Posted 7/14/2010 10:51 PM (GMT -6)   
Have been on Asacol HD, 2 pils X3 per day for app. 6 months, after ins. stopped paying for regular Asacol.  Have been having heartburn/acid symptoms for app 3 weeks.  Has anyone had a similar situation?  Also, losing hair like crazy.  Any suggestions appreciated.  Thanks.

kazbern
Veteran Member


Date Joined May 2010
Total Posts : 8381
   Posted 7/16/2010 9:29 AM (GMT -6)   
I don't know what Asacol HD is, but Asacol is a med for the colon and shouldn't really have anything to do with upper GI pain. Losing hair could be from the 5-ASA, tho. You should read the literature that comes with the medicine.

You might think about taking a ppi like prevacid, prilosec, nexium, etc. That should help with upper GI stuff.

Odyssy
New Member


Date Joined Jul 2009
Total Posts : 12
   Posted 7/16/2010 9:53 AM (GMT -6)   
Thank you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 27, 2017 8:13 PM (GMT -6)
There are a total of 2,831,843 posts in 310,829 threads.
View Active Threads


Who's Online
This forum has 152886 registered members. Please welcome our newest member, DiNome Lucille.
475 Guest(s), 14 Registered Member(s) are currently online.  Details
clo2014, NostalgicCowboy, mrsfarmer, island time, jokerwild477, mm57553, Girlie, Purgatory, tonesg, ks1905, Frostypro, Everton, Max Vision, tommyc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer